# SDR SWAA2022082646076

- Difficulty date: August 24, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 24,938 hours, 11,579 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: None
- Part number: 3250452020
- Part serial: BN265022
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: E, O
- Precautionary procedure: D

## Discrepancy

OVERTEMP #2 ENGINE AFTER TAKEOFF / [01] REF FIM 77-21 TASK 801 AND ACCOMPLISHED EA M-21-177-01860. FOUND T49.5S1 PROBE TO BE OUT OF LIMITS HIGH. ALSO FOUND CJ9 HARNESS CONNECTOR DP0912 BAD. REPLACED T49.5 S1 PROBE AND CJ9 HARNESS REF AMM 77-21-01.
